trouble concentrating.does anybody think about another pill or any suggestion.I have completely lost my confidence.
You might want to consider your lithium serum level regarding your trouble concentrating, as the two have a high corresponding rate. According to Fredrick Goodwin, the populist Bipolar Expect these days, maintaince serum levels do not need to be as high as once thought. It used to be thought tha maintance levels should be between 0.8 - 1.2 mEq/L, but newwer research suggest that levels can be maintained at between 0.6 - 1.0 mEq/L. Might not seem like much, but that little difference in serum level can make a huge difference in cognitive functioning.
Just out of curiosity, how long have you been taking the lithium and abilify? I would suggest you start off asking your doctor if he/she thinks you need to have your dosages adjusted before giving up and trying something new. There are other meds that help with bipolar behavior such as seroquel and zyprexa, but I would not suggest trying to switch to any one of them without seeking the advice of your doctor. Good luck.
I would highly recommend talking with your Dr. concerning the Abilify. I was on Abilify for 6 years and then went on lithium. My research says it takes about 3 months for abilify to wash from my system. I went off abilify and on lithium in march of 2009, and by the end of may, I developed a severe movement disorder. It has been found that the abilify caused this severe side effect and is likely permanent! Research also says that when lithium and abilify are taken together, there is a much greatern risk for developing at least one severe side effect. Please be very careful. If I were you, I would research abilify and lithium side effects on this site so you are familiar with them should you experience them, you know when to get help. I will say though that I feel lithium has saved my life, for real!!! good luck.
Hay all, can someone give me some advice please - I was taking lithium 1200 a few months ago then had it reduced to 600 recently. The main side affect I have is a real lack of confidence in particularly speaking - it's sort of affecting me socially. My sleep isn't great either and I'm anxious about silly things. Any thoughts? Don't know anyone on lithium so don't know who to ask
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 3 answers
Posted 7 Nov 2009 • 1 answer
Posted 16 Mar 2010 • 2 answers
Posted 23 Apr 2012 • 6 answers
Posted 19 Dec 2015 • 1 answer